advertisement
Question
Posted by: | 2019/08/27

Yeast infection

Good day doctor, about three weeks ago while menstruating I felt a itching in my vagina and I used anti fungal cream, the itch went away for a few days, about 4 days later I got a tablet from the pharmacy for yeast infection, this one tablet did not work and I got another one.Two days later this still has not cleared up and I went to see the doctor. The doctor tested for UTI which was negative, prescribed a pill to insert vaginally and also tablet which she said I should use after 5 days if the infection has not cleared. I used those tablets as well and the itch is not gone yet. I have no discharge, only itch and discomfort. What could be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/08/28

You have been treated for thrush, but it may be that the itch is due to something else. Allergies and skin problems could also cause this. I would suggest that you go back to your doctor and discuss this.The next step may be to take a swab to see if there is any infection. If not, you will have to explore the other possibilities.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement